# SDR FDEA201212044240

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 21,916 hours, 11,810 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57140810
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 5 SPOTFACE HOLE 43, AFT DRILL PARALLEL HOLE TO SECOND OVERSIZE, FOUND SOME GOUGES.  REPAIRED IAW GMM 6-2-100, REPAIR CLASSIFIED MINOR.
